OMG....googled "left side face swollen" and came across a comment on your website. I would like to comment on Messah (I think is the name) about her right side swollen for 3 months. I started taking Phentermine 37.5MG right before Christmas day 2010 and by December 26th, I started having problems with my left side and by December 28th my left side went completely numb and pain started shooting all over my head. By December 31st I was in the ER. I had all types of blood tests ran and a CAT Scan. I am now going through massage therapy to help with the tightness and swelling. My left side is still swollen and no DR's have been able to determine the cause. Today, is January 26th and my left side is still swollen and giving me problems. I am wondering if the Phentermine was the cause. I had never taken it before. I was not sick or on any meds at the time. I think this could be something to seriously look into.....What do you think?
I also have this same problem. Called today and made a dr. appt. I also took phentermine. Took it for 3 months, then on and off for 3 months. The swelling started probably about the 5th month after I had started taking it. I haven't had any numbness just sore on my gums. Any advise? I go to the dr. in 8 days.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.